MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD ENDO CATCH II; LARYNGOSCOPE, ENDOSCOPE

DAVIS & GECK CARIBE LTD ENDO CATCH II; LARYNGOSCOPE, ENDOSCOPE
Model Number 173049
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the robotic assisted thoracoscopic lobectomy, the right upper lobe specimen was being retrieved via an enlarged port site when the bag tore, resulting in plastic shards from the device component falling into the thoracic cavity of the patient.The specimen was almost completely removed at this stage and was retrieved intact through the port.Two fragments of plastic were retrieved from the thoracic cavity.These fragments were size matched with the defect in the bag, and a thorough inspection of the thoracic cavity was performed with no further fragments identified.The incision was extended due to the product problem.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO CATCH II
Common Device Name
LARYNGOSCOPE, ENDOSCOPE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22355192
Report Number9612501-2025-01637
Device Sequence Number8621952
Product Code GCI
UDI-Device Identifier10884523000948
UDI-Public10884523000948
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173049
Device Catalogue Number173049
Device Lot NumberJ5A3573HY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date06/30/2025
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown